# SDR AALA20110316DWH06

- Difficulty date: March 3, 2011
- Submitted: March 19, 2011
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 94,687 hours, 15,467 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE TO THE STATIONS 500 AND 522 FUSELAGE FRAME INNER CHORD BETWEEN STRINGERS 29 TO 31 LEFT.  ACCOMPLISHED REPAIR PER EA B767-53-015336.
